Comments on
Why I Stopped Taking Latuda


Episodes of depression can be unpredictable. Sometimes they emerge without an identifiable trigger and without warning. Sometimes triggers are identifiable, which helps inform preparation for any potential episodes in the future,

5 thoughts on “Why I Stopped Taking Latuda

  • January 30, 2018 at 1:25 pm

    Unfortunately, it often is trial and error before finding the right medication or combination of medications to help with your mental health issue. Work with your doctor on what will work best. Do not give up on medications. Medication, monitoring, exercise, etc will help keep condition under control. All the best.

    Reply
  • January 30, 2018 at 3:12 pm

    Latuda was the same for me. I stuck it out for a few years but that restlessness and a different classroom really made me have to change it or stop it. I chose to stop it and it was freeing!!! Moods still are everywhere.

    Reply
  • January 30, 2018 at 10:33 pm

    I feel you did the right thing, and you have every reason to feel confident in your decision. Unfortunately, it’s often too easy for patients’ friends, relatives and physicians to cast doubt on a patient’s choice to discontinue medication. They think we’re not capable of making the right decision. Sometimes, we cave to their opinions and go against our own convictions.

    Some years ago a psychiatrist who I had just started seeing seemed eager to give me free samples of Latuda and get me started on it. I told her I didn’t think I could afford it because I didn’t have insurance, but she went ahead and prescribed it anyway. I did not feel right about starting a new antipsychotic so willy-nilly. I stopped Latuda after a week and told my older brother. He was worried for me and thought the doctor must know better, so he annoyingly made me feel doubtful about my decision. I stuck by my guns, and I’m very glad I did. I did the same thing with Duloxetine. I had already experience 6 years on Effexor and the bad withdrawal. No Duloxetine for me unless I get suicidal!

    Reply
  • April 23, 2018 at 1:52 am

    After 2 months on Latuda i had a “rage attack” whe trying to go to sleep with no trigger. Was told while in patient that Latuda was exact opposite from what i should’ve been on. 6 weeks later i became agorophobic. Latuda was a 1st time medication, given to me at the age of 43 for very mild depression. I am trying to find similar reactions as now my 6th doctor, 4 years later, have found no solition.

    Reply
  • December 31, 2018 at 12:42 am

    Im on the medication i cant sleep bad very bad nightmares my doctor had me on 40mgs he moved me to 60mgs my nightmares got worst and no sleep how long of i stop meds will it get out my body i can’t take the feeling of this its also like i can’t stand being around people I love or also people in general when on this stuff

    Reply
 

Join the Conversation!

We invite you to share your thoughts and tell us what you think in this public forum. Before posting, please read our blog moderation guidelines. A first name or pseudonym is required and will be displayed with your comment. Your email address is also required, but will be kept private. (Please note that we use gravatars here, which are tied to your email address.) A website/blog/twitter address is optional.

Leave a Reply

Your email address will not be published. Required fields are marked *